| Catalog Number |
23533103 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "the stryker sales representative reported that during a case using the alpha femur antegrade, both recon screws missed the nail".Update on december 1 2025 "the case was completed using different screw holes 2x transvers and 1x gt screw.".
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed during the investigation since the alleged failure was not reproduced during functional testing.The device inspection revealed the following: tissue protection sleeve, k-wire sleeve and targeting arm were received and shows normal signs of usage.It is evident from the external surface that the devices have been used previously.No significant damage or deformation seen with respect to the reported failure.A functional inspection was done on the returned targeting arm, drill, recon sleeve, k-wire sleeve using sample nail holding screw and nail.During testing, it was found that all the returned devices are functional, the reported misdrilling / mistargeting could not be reproduced since the drill/ k-wire is passing through the nail without causing any issue, therefore the event is not confirmed.Given the device was confirmed to be fully functional, the root cause of the reported event could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
Event or Problem Description
As reported: "the stryker sales representative reported that during a case using the alpha femur antegrade, both recon screws missed the nail".Update on (b)(6) 2025 "the case was completed using different screw holes 2x transvers and 1x gt screw.".